Nonscattering media
Doklady Akademii Nauk, Tome 270 (1983) no. 5, pp. 1097-1100
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_270_5_a17,
author = {M. L. Gerver and N. S. Nadirashvili},
title = {Nonscattering media},
journal = {Doklady Akademii Nauk},
pages = {1097--1100},
year = {1983},
volume = {270},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_270_5_a17/}
}
M. L. Gerver; N. S. Nadirashvili. Nonscattering media. Doklady Akademii Nauk, Tome 270 (1983) no. 5, pp. 1097-1100. http://geodesic.mathdoc.fr/item/DAN_1983_270_5_a17/